# SDR SWAA2022102555666

- Difficulty date: October 4, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 51,326 hours, 27,774 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Baffle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP BETWEEN STA 500A-500B AND S-25L-26L BAFFLE CRACKED / [01] MEASURED CRACK AT BAFFLE UPPER FLANGE: 0.500; WIDE OF FLANGE: 0.750; FOUND OUT OF LIMITS AS PER SRM 53-00-53.;[02] REMOVE DAMAGE BAFFLE& CUTOUT AT OPENING TO PASS HARDNESS ;AS PER SRM 51-40-02.;[03] CORRECTION ON STEP #2: REMOVED DAMAGED BAFFLE AS PER SRM 51-40-02. CUTOUT BAFFLE TO REMOVE WIRE BUNDLE ROUTED THROUGHT THE FWD HOLE AS PER SRM 53-30-53-2R-1.;[04] RECEIVED NEW BAFFLE P/N: 143A7510-11; PO: 1772343; CUT A SLIT IN NEW BAFFLE AT FWD. HOLE UPPER FLANGE IN ORDER TO ROUTE THE WIRE BUNDLE THROUGH THE FWD HOLE; AS PER SRM 53-30-53-2R-1.;[05] VERIFIED STEPS 1-4;[06] N/A THE HFEC INSP. OF FASTENER HOLES COMMON TO REPAIR AREA; BECAUSE THE BAFFLE IS NEW. AS PER SRM 53-30-53-2R-1.;[07] PERFORMED HFEC INSP. ON THE RADIUS OF THE NEW FORM BAFFLE IAW B737 NDT PART 6; 51-00-00; PROCEDURE 23. NO CRACKS NOTED TOOL: NORTEC 600 B/C: 166317 DUE: 10/20/22;[08] FORMED THE REPAIR ANGLE; MAT. USED: 7075 CLAD T-6 0.032'; PO: 1752926; DIMENSIONS: 5.0' X 5.0'; LOCATED & DRILLED AS PER SRM 53-30-53-2R-1 REPAIR 1 & 51-40-05.;[09] VERIFIED STEPS 6 AND 8 OK TO TREAT AND PRIME;[10] TREATED & PRIMED REPAIR ANGLE AS PER SRM 51-20-01 & AMM 51-21-72.;[11] VERIFIED STEP 10 OK TO INSTALL NEW BAFFLE AND REPAIR;[12] INSTALLED NEW BAFFLE & ROUTED WIRE BUNDLE THROUGH THE FWD. HOLE; & INSTALLED REPAIR ANGLE AT FWD HOLE OF BAFFLE; AS PER SRM 51-40-02; 53-30-53-2R-1 REPAIR 1 & DWG. 143A7505.;[13] VERIFIED STEP 12
